MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81102
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the catheter became caught during removal from the non abbott introducer.The catheter could not be used as difficulties were encountered when attempting to remove it from the sheath.The introducer and catheter were removed together.An additional access site puncture was required and the procedure continued with no consequences to the patient.
 
Additional Manufacturer Narrative
One decapolar, inquiry steerable diagnostic catheter was received for evaluation engaged in a non-abbott introducer.The catheter was engaged in a non-abbott introducer and was unable to be removed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the withdrawal difficulty and additional puncture remains unknown.

Brand Name
INQUIRY ELECTROPHYSIOLOGY CATHETERS, DECAPOLAR, 6F
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11424573
Report Number3008452825-2021-00136
Device Sequence Number4076683
Product Code DRF
UDI-Device Identifier05414734302968
UDI-Public05414734302968
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberIBI-81102
Device Catalogue NumberIBI-81102
Device Lot Number7731074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1